# SDR PCAA0104030

- Difficulty date: April 19, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N841EX
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- Aircraft time: 19,451 hours, 20,873 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Fitting
- Part number: 82710038101
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- DURING ROUTINE MAINTENANCE VISIT AN INSPECTION OF RUDDER PEDAL ADJUSTMENT FITTING PER ALERT SERVICE BULLETIN A8-27-91 REVEALED THE CAPTAINS FITTING WAS CRACKED.  FITTING WAS REPLACED IN ACCORDANCE WITH DEHAVILLAND MAINTENANCE MANUAL 27-20-00.  AIRCRAFT RETURNED TO SERVICE.
